# SDR FDEA201302250443

- Difficulty date: February 25, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N410FE
- Make and model: Airbus A310-203
- Aircraft serial: 356
- Aircraft time: 41,444 hours, 22,512 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: A5387934520100
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME 46, HOLE H27 SHOWS CRACK INDICATION IN ANGLE FITTING AT 6 O'CLOCK. RT FRAME 46, HOLE H27 COMPLIED WITH MOD TYPE T MOD NR 6-5315-T0300100, REV NO PS P1 STEPS 14 THRU 28.
